# SDR UALA2013032001717

- Difficulty date: March 19, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,338 hours, 12,070 cycles
- Engine: Pwa PW4052
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Crossfeed Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FUEL CROSSFEED VALVE WILL NOT TEST.    VERIFIED VALVE OPERATION OK.  CLEANED CONNECTOR, PERFORMED OPERATIONAL TEST IAW AMM, TEST PASSED.
